Skip to content
i'm with ya here
avatar
LennMomOf2 posted:
I am now on my 3rd round of antibiotics in 2 months. These bumps drive me insane. Frist time they all cleared up except one. Couple weeks later started all over again. Since they started the second time they were going away but before they did. Started again an worse this time. Now it's my scalp, back of my neck just inside my hairline (which is where the worst ones are)Then my face,neck, shoulders,back basically all over. I get these tiny little soft bumps that pop some with just a simple touch if not run my finger across it an then I feel the oily stuff. To me these are worse, it seems like they cover the top of my head sometimes. Usually every few days. When they do it's like I feel em an within a couple hours my hair is so oily an nasty looking as if I haven't washed in a long time. (times like that REALLY makes me Nuts! Thought about shaving my head but that won't help!) Anyone else get those? Sometimes it's a couple here or there. Other times it's a small patch. Most leave a red spot that goes away but I've also had quiet a few that sores an scars.When the stuff comes out, my skin feels like it's on fire. Needless to say I no longer wash my hair at the same time I shower!
My Family doc mine was stress induced. Me being a scracher and a hair twister, didn't help only made it worse. So to avoid both I won't let me nails grow (past the tip on my finger I'm looking for a file!) And I wear a bandana if I'm going to be sitting and not useing my hands.
As far as cream/med to apply to the sores, Don'T I WISH! I was given 2 types of antibiotics an told to take benadryl (this time any way, last 2 round was a single anti.. So any help would be grrreat! My list is Very Oily hair (at times) flaky scalp, bumps with oily discharge then harden crusted scabs.(scalp an back of neck), & the tiny go an come seems as they please with oily stuff in them which cause my skin to feel as it's on fire.
And You know I thought really hard before my first Doctors visit as to what had happen,changed an so on. i totally understand the Stress Induced part but the ONLY thing I could come up with as far as "Change" was I had used Noxzema (not sure thats spelled right) for a few days or so before it started.
Any Advice would be GREAT! Doc said to use Head n Shoulders shampoo an Dial soap. Sometimes after showers aswell my skin feels like its on fire. PLEASE HELP! Thanks
Was this Helpful?
4 of 8 found this helpful
Reply
 
avatar
Annie_WebMD_Staff responded:
Hi LennMomOf2,

Please repost your question as a Discussion rather than a Tip so that it will be easier to see and find once it's scrolled off the first page of this board's home page.

Simply mouse over the orange "Post Now" button and click on "Discussion" to pull up a new edit box window.

Thanks!

- Annie


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Avoid drinking margaritas in the sun!Expert
One of the most common things that we see in the office in the summer and after winter vacations are burns from people having lime juice ... More
Was this Helpful?
12 of 13 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.